# SDR SWAA2020063090675

- Difficulty date: June 7, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 4 AT RT HORIZONTAL STABILIZER (1 EA).  PERFORMED PERMANENT REPAIR RIB4 AT RT HORIZONTAL STABILIZER STAB STA 120.30 IAW SRM 55-10-09-2R-5 FIGURE 204 SHEET 2.  NO FURTER ACTION OR INSPECTION REQUIRED AT STAB STA 120.30 AND 26.5 INCH FROM FRONT SPAR.
